Alert archive / Utah / Wind Advisories in 2007

Wind Advisory 4, NWS Salt Lake City, UT

February 22, 2007

NWS Salt Lake City, UT issued this wind advisory at Feb 22, 2007, 4:08 AM MST. It took effect at Feb 22, 2007, 5:00 AM MST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Feb 22, 2007, 4:08 AM MST (11:08 UTC)
In effect from
Feb 22, 2007, 5:00 AM MST
Expired
Feb 23, 2007, 3:24 AM MST
In force
22 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KSLC 221108
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
408 AM MST THU FEB 22 2007

...STRONG WINDS EXPECTED ACROSS WESTERN UTAH TODAY...

.SOUTHWEST FLOW AHEAD OF AN APPROACHING COLD FRONT WILL INCREASE
TODAY. THIS WILL BRING STRONG WINDS TO MUCH OF WESTERN UTAH.

UTZ005-015>017-221900-
/O.UPG.KSLC.HW.A.0002.070222T1200Z-070223T1200Z/
/O.NEW.KSLC.HW.W.0002.070222T1800Z-070223T0300Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-WEST CENTRAL UTAH-
SOUTHWEST UTAH-CENTRAL AND SOUTHWEST MOUNTAINS-
408 AM MST THU FEB 22 2007

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
MST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

THIS WARNING IS IN EFFECT FOR THE GREAT SALT LAKE DESERT AND
MOUNTAINS...WEST CENTRAL UTAH...SOUTHWEST UTAH...AND THE CENTRAL
AND SOUTHWEST MOUNTAINS. 

SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS IN EXCESS OF 60 MPH ARE
EXPECTED TO DEVELOP ACROSS THE VALLEYS OF WESTERN UTAH LATE THIS
MORNING...AND PERSIST THROUGHOUT THE DAY TODAY. WIND GUSTS IN
EXCESS OF 75 MPH ARE EXPECTED ALONG RIDGELINES.

HIGH PROFILE VEHICLES MAY FIND TRAVEL DIFFICULT ON EAST WEST
ORIENTED ROADS SUCH AS ROUTE 6 ACROSS THE WEST DESERT...AND
INTERSTATE 80 BETWEEN TOOELE AND WENDOVER. THERE WILL ALSO BE
AREAS OF REDUCED VISIBILITIES IN BLOWING DUST OR SAND ON WESTERN
UTAH ROADWAYS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

UTZ003-004-221900-
/O.UPG.KSLC.HW.A.0002.070222T1200Z-070223T1200Z/
/O.NEW.KSLC.WI.Y.0004.070222T1200Z-070223T0300Z/
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
408 AM MST THU FEB 22 2007

...WIND ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

THIS WIND ADVISORY IS FOR THE SALT LAKE AND TOOELE VALLEYS...ALONG
WITH THE SOUTHERN WASATCH FRONT. 

SOUTH WINDS OF 20 TO 30 MPH...WITH GUSTS IN EXCESS OF 45
MPH...WILL DEVELOP THIS MORNING. THESE WINDS WILL PERSIST
THROUGHOUT THE DAY AND INTO THE EVENING HOURS. THE STRONGEST
WINDS ARE EXPECTED ACROSS THE TOOELE VALLEY...WHERE OCCASIONAL
WIND GUSTS OF 55 MPH ARE POSSIBLE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR ARE
EXPECTED...OR WIND GUSTS IN EXCESS OF 45 MPH. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$

UTZ007-008-221900-
/O.UPG.KSLC.HW.A.0002.070222T1200Z-070223T1200Z/
/O.NEW.KSLC.WI.Y.0004.070222T1200Z-070223T1200Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
408 AM MST THU FEB 22 2007

...WIND ADVISORY IN EFFECT UNTIL 5 AM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM MST FRIDAY. THE HIGH
WIND WATCH IS NO LONGER IN EFFECT. 

THIS WIND ADVISORY IS FOR THE WASATCH MOUNTAINS OF NORTHERN UTAH.

SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH...WITH GUSTS IN EXCESS OF
45 MPH ARE EXPECTED TODAY THROUGH TONIGHT. STRONGER WINDS...WITH GUSTS
IN EXCESS OF 60 MPH...WILL BE POSSIBLE ALONG RIDGELINES. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR STRONGER
ARE EXPECTED...OR GUSTS IN EXCESS OF 45 MPH. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

UTZ002-014-221900-
/O.NEW.KSLC.WI.Y.0004.070222T1200Z-070223T0300Z/
NORTHERN WASATCH FRONT-SANPETE/SEVIER VALLEYS-
408 AM MST THU FEB 22 2007

...WIND ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

THIS WIND ADVISORY IS FOR THE NORTHERN WASATCH FRONT...ALONG WITH
THE SANPETE AND SEVIER VALLEYS OF CENTRAL UTAH.

SOUTH WINDS OF 20 TO 30 MPH...WITH GUSTS IN EXCESS OF 45
MPH...WILL DEVELOP THIS MORNING. THESE WINDS WILL PERSIST
THROUGHOUT THE DAY AND INTO THE EVENING HOURS. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR ARE
EXPECTED...OR WIND GUSTS IN EXCESS OF 45 MPH. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
4 follow-up statements
000 
WWUS75 KSLC 221902
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1202 PM MST THU FEB 22 2007

...STRONG WINDS EXPECTED ACROSS WESTERN UTAH TODAY...

.SOUTHWEST FLOW AHEAD OF AN APPROACHING COLD FRONT WILL INCREASE
TODAY. THIS WILL BRING STRONG WINDS TO MUCH OF WESTERN UTAH.

UTZ003-230000-
/O.UPG.KSLC.WI.Y.0004.000000T0000Z-070223T0300Z/
/O.EXA.KSLC.HW.W.0002.000000T0000Z-070223T0300Z/
SALT LAKE AND TOOELE VALLEYS-
1202 PM MST THU FEB 22 2007

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING.
THE WIND ADVISORY IS NO LONGER IN EFFECT. 

THIS WARNING IS FOR THE SALT LAKE AND TOOELE VALLEYS.

SOUTH WINDS OF 25 TO 40 MPH...WITH GUSTS IN EXCESS OF 60 MPH...
WILL CONTINUE OVER PORTIONS OF THE TOOELE VALLEY THROUGH THE
EVENING HOURS. OVER THE SALT LAKE VALLEY...SOUTH WINDS OF 20 TO 30
MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED.

HIGH PROFILE VEHICLES MAY FIND TRAVEL DIFFICULT ON EAST WEST
ORIENTED ROADS SUCH INTERSTATE 80 ACROSS THE SALT LAKE AND TOOELE
VALLEYS. THERE WILL ALSO BE AREAS OF REDUCED VISIBILITIES IN
BLOWING DUST OR SAND ON AREA ROADWAYS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

UTZ005-015>017-230000-
/O.CON.KSLC.HW.W.0002.000000T0000Z-070223T0300Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-WEST CENTRAL UTAH-
SOUTHWEST UTAH-CENTRAL AND SOUTHWEST MOUNTAINS-
1202 PM MST THU FEB 22 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING. 

THIS WARNING IS IN EFFECT FOR THE GREAT SALT LAKE DESERT AND
MOUNTAINS...WEST CENTRAL UTAH...SOUTHWEST UTAH...AND THE CENTRAL
AND SOUTHWEST MOUNTAINS.

SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS IN EXCESS OF 60 MPH ARE
EXPECTED TO DEVELOP ACROSS THE VALLEYS OF WESTERN UTAH THIS AFTERNOON...AND
PERSIST THROUGHOUT THE DAY TODAY. WIND GUSTS IN EXCESS OF 75 MPH
ARE EXPECTED ALONG RIDGELINES.

HIGH PROFILE VEHICLES MAY FIND TRAVEL DIFFICULT ON EAST WEST
ORIENTED ROADS SUCH AS ROUTE 6 ACROSS THE WEST DESERT...AND
INTERSTATE 80 BETWEEN TOOELE AND WENDOVER. THERE WILL ALSO BE
AREAS OF REDUCED VISIBILITIES IN BLOWING DUST OR SAND ON WESTERN
UTAH ROADWAYS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

UTZ002-004-014-230000-
/O.CON.KSLC.WI.Y.0004.000000T0000Z-070223T0300Z/
NORTHERN WASATCH FRONT-SOUTHERN WASATCH FRONT-
SANPETE/SEVIER VALLEYS-
1202 PM MST THU FEB 22 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

THIS WIND ADVISORY IS FOR THE NORTHERN WASATCH FRONT...ALONG WITH
THE SANPETE AND SEVIER VALLEYS OF CENTRAL UTAH.

SOUTH WINDS OF 20 TO 30 MPH...WITH GUSTS IN EXCESS OF 45 MPH...
WILL DEVELOP THIS AFTERNOON. THESE WINDS WILL PERSIST THROUGHOUT
THE DAY AND INTO THE EVENING HOURS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR ARE
EXPECTED...OR WIND GUSTS IN EXCESS OF 45 MPH. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

UTZ007-008-230000-
/O.CON.KSLC.WI.Y.0004.000000T0000Z-070223T1200Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
1202 PM MST THU FEB 22 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY. 

THIS WIND ADVISORY IS FOR THE WASATCH MOUNTAINS OF NORTHERN UTAH.

SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH...WITH GUSTS IN EXCESS
OF 45 MPH...ARE EXPECTED TODAY THROUGH TONIGHT. STRONGER WINDS...
WITH GUSTS IN EXCESS OF 60 MPH...ARE LIKELY ALONG RIDGELINES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR STRONGER
ARE EXPECTED...OR GUSTS IN EXCESS OF 45 MPH. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS75 KSLC 222358
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
458 PM MST THU FEB 22 2007

...STRONG WINDS CONTINUE ACROSS WESTERN UTAH THIS EVENING...

.STRONG SOUTH WINDS AHEAD OF AN APPROACHING COLD FRONT WILL
CONTINUE ACROSS MUCH OF WESTERN UTAH THIS EVENING. THE STRONG
GUSTS WILL DECREASE ACROSS MOST VALLEY LOCATIONS AROUND SUNSET. THE
STRONG WINDS IN THE HIGHER TERRAIN WILL DECREASE BEHIND THE COLD
FRONT WHICH WILL MOVE THROUGH THE AREA LATE TONIGHT.

UTZ005-015>017-230300-
/O.CON.KSLC.HW.W.0002.000000T0000Z-070223T0300Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-WEST CENTRAL UTAH-
SOUTHWEST UTAH-CENTRAL AND SOUTHWEST MOUNTAINS-
458 PM MST THU FEB 22 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING. 

THIS WARNING IS IN EFFECT FOR THE GREAT SALT LAKE DESERT AND
MOUNTAINS...WEST CENTRAL UTAH...SOUTHWEST UTAH...AND THE CENTRAL
AND SOUTHWEST MOUNTAINS.

SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS IN EXCESS OF 50 MPH WILL
CONTINUE INTO THE EVENING HOURS ACROSS THE VALLEYS OF WESTERN UTAH.
WIND GUSTS IN EXCESS OF 70 MPH ARE EXPECTED ALONG RIDGELINES.

HIGH PROFILE VEHICLES MAY FIND TRAVEL DIFFICULT ON EAST WEST
ORIENTED ROADS SUCH AS ROUTE 6 ACROSS THE WEST DESERT...AND
INTERSTATE 80 BETWEEN TOOELE AND WENDOVER. THERE WILL ALSO BE
AREAS OF REDUCED VISIBILITIES IN BLOWING DUST OR SAND ON WESTERN
UTAH ROADWAYS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

UTZ003-230300-
/O.CON.KSLC.HW.W.0002.000000T0000Z-070223T0300Z/
SALT LAKE AND TOOELE VALLEYS-
458 PM MST THU FEB 22 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING. 

THIS WARNING IS FOR THE SALT LAKE AND TOOELE VALLEYS.

SOUTH WINDS OF 25 TO 40 MPH...WITH GUSTS AS HIGH AS 60 MPH...
WILL CONTINUE OVER PORTIONS OF THE TOOELE VALLEY INTO THE EVENING. OVER
THE SALT LAKE VALLEY...SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS TO
45 MPH ARE EXPECTED. THE WINDS ARE EXPECTED TO DECREASE AROUND SUNSET.

HIGH PROFILE VEHICLES MAY FIND TRAVEL DIFFICULT ON EAST WEST
ORIENTED ROADS SUCH INTERSTATE 80 ACROSS THE SALT LAKE AND TOOELE
VALLEYS. THERE WILL ALSO BE AREAS OF REDUCED VISIBILITIES IN
BLOWING DUST OR SAND ON AREA ROADWAYS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

UTZ002-004-014-230300-
/O.CON.KSLC.WI.Y.0004.000000T0000Z-070223T0300Z/
NORTHERN WASATCH FRONT-SOUTHERN WASATCH FRONT-
SANPETE/SEVIER VALLEYS-
458 PM MST THU FEB 22 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

THIS WIND ADVISORY IS FOR THE NORTHERN WASATCH FRONT...ALONG WITH
THE SANPETE AND SEVIER VALLEYS OF CENTRAL UTAH.

SOUTH WINDS OF 20 TO 30 MPH...WITH GUSTS IN EXCESS OF 45 MPH...
WILL CONTINUE INTO THE EVENING HOURS. THE STRONG GUSTS ARE EXPECTED
TO DIMINISH AROUND SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR ARE
EXPECTED...OR WIND GUSTS IN EXCESS OF 45 MPH. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

UTZ007-008-230800-
/O.CON.KSLC.WI.Y.0004.000000T0000Z-070223T1200Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
458 PM MST THU FEB 22 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY. 

THIS WIND ADVISORY IS FOR THE WASATCH MOUNTAINS OF NORTHERN UTAH.

SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS IN EXCESS OF
50 MPH...WILL CONTINUE INTO THE EVENING HOURS. STRONGER WINDS...
WITH GUSTS IN EXCESS OF 60 MPH...ARE LIKELY ALONG RIDGELINES. THE
WINDS ARE EXPECTED TO BECOME NORTHWEST AND DECREASE AFTER A
COLD FRONT MOVES THROUGH THE AREA LATE TONIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR STRONGER
ARE EXPECTED...OR GUSTS IN EXCESS OF 45 MPH. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS75 KSLC 230313
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
813 PM MST THU FEB 22 2007

UTZ003-005-015>017-230415-
/O.EXP.KSLC.HW.W.0002.000000T0000Z-070223T0300Z/
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
WEST CENTRAL UTAH-SOUTHWEST UTAH-CENTRAL AND SOUTHWEST MOUNTAINS-
813 PM MST THU FEB 22 2007

...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT FOR THE SALT LAKE AND
TOOELE VALLEYS...THE WESTERN UTAH DESERTS AND MOUNTAINS AND THE
CENTRAL AND SOUTHWEST MOUNTAINS

WIND SPEEDS ARE NO LONGER EXPECTED TO REACH WARNING CRITERIA IN
THESE AREAS THIS EVENING. HOWEVER...SOUTH WINDS IN THE 20 TO 30
MPH RANGE WITH STRONGER GUSTS WILL CONTINUE UNTIL A COLD FRONT
ARRIVES IN THE EARLY MORNING HOURS FRIDAY. WEST AND NORTHWEST
WINDS WILL BE BRIEFLY STRONG BEHIND THE COLD FRONT...AND THEN
ARE EXPECTED TO DIMINISH.

$$

UTZ002-004-014-230415-
/O.EXP.KSLC.WI.Y.0004.000000T0000Z-070223T0300Z/
NORTHERN WASATCH FRONT-SOUTHERN WASATCH FRONT-
SANPETE/SEVIER VALLEYS-
813 PM MST THU FEB 22 2007

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT FOR THE NORTHERN AND SOUTHERN
WASATCH FRONT AND THE SANPETE AND SEVIER VALLEYS.

WIND SPEEDS ARE NO LONGER EXPECTED TO REACH ADVISORY CRITERIA IN
THESE AREAS THIS EVENING. HOWEVER...SOUTH WINDS IN THE 15 TO 30
MPH RANGE WITH STRONGER GUSTS WILL CONTINUE UNTIL A COLD FRONT
ARRIVES IN THE EARLY MORNING HOURS. WEST AND NORTHWEST WINDS WILL
BE BRIEFLY STRONG BEHIND THE COLD FRONT...AND THEN ARE EXPECTED TO
DIMINISH.

$$

UTZ007-008-231200-
/O.CON.KSLC.WI.Y.0004.000000T0000Z-070223T1200Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
813 PM MST THU FEB 22 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY. 

THIS WIND ADVISORY IS FOR THE WASATCH MOUNTAINS OF NORTHERN UTAH.

SOUTH TO SOUTHWEST WINDS OF 25 TO 40 MPH...WITH GUSTS IN EXCESS
OF 60 MPH ALONG RIDGE LINES WILL CONTINUE IN THE MOUNTAINS TONIGHT.
THE WINDS ARE EXPECTED TO BECOME NORTHWEST AND DECREASE AFTER A
COLD FRONT MOVES THROUGH THE AREA LATE TONIGHT.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS75 KSLC 231024
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
324 AM MST FRI FEB 23 2007


UTZ007-008-231130-
/O.CAN.KSLC.WI.Y.0004.000000T0000Z-070223T1200Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
324 AM MST FRI FEB 23 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
WIND ADVISORY...WHICH WAS IN EFFECT FOR THE WASATCH MOUNTAINS OF
NORTHERN UTAH. 

A COLD FRONT MOVING THROUGH NORTHERN UTAH EARLY THIS MORNING WILL
BRING HEAVY SNOW TO THE HIGHER TERRAIN. STRONG WINDS MAY ACCOMPANY
THIS FRONT AS WELL. A WINTER STORM WARNING IS IN EFFECT FOR THIS
AREA. SEE THE LATEST WINTER WEATHER STATEMENT FOR MORE DETAILED
INFORMATION. 

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Feb 21, 8:58 PM MST, 7 hours 10 minutes earlier.

Area forecast discussion, Feb 21, 8:58 PM MST, 7 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
858 PM MST WED FEB 21 2007

.SYNOPSIS...STRONG SOUTHWEST FLOW AHEAD OF A COLD PACIFIC TROUGH
WILL BE OVER THE AREA THURSDAY. THE COLD FRONT WILL ENTER UTAH LATE
THURSDAY NIGHT AND MOVE THROUGH THE AREA FRIDAY.

&&

.DISCUSSION...SHORT WAVE RIDGE AMPG OVER REGION TONIGHT IN RESPONSE
TO THE DEEPENING TROF IN THE ERN PAC. MILD SLY FLOW AT LOWER LEVELS
WILL BE INCREASING TONIGHT AS THE TROF EDGES TOWARDS THE COAST AND
WILL KEEP MIN TEMPS MILD. RIDGE ALOFT SHIFTS E TOMORROW AND LOW LEVEL
FLOW INCREASES EVEN MORE AS THE TROF MOVES INLAND. THIS SHOULD MIX
TO THE SURFACE AND MAKE FOR A WINDY DAY ESPECIALLY OVER THE MTNS AND
WRN VALLEYS. LATEST NAM INDICATES SPEEDS WILL BE SOMEWHAT MARGINAL
FOR A WARNING HOWEVER AND WHATS LACKING IS A STRONG SURFACE GRADIENT
ACROSS THE STATE TO SUPPORT THE WINDS ALOFT. WILL LEAVE WATCH AS IT
IS AS WE WILL PROBABLY NEED AN ADVISORY HIGHLIGHT AND WE CAN GO TO
THAT INSTEAD OF A WARNING.

NEW NAM ALSO SHOWS THE SURFACE TROF PASSING SLC AT 12Z WITH A
WIND SHIFT SOMETIME BETWEEN 12-15Z. THIS WOULD BRING SNOW TO THE
WASATCH FRONT METRO AREA SOONER FRI MORNING AND IT COULD END UP
IMPACTING THE COMMUTE AFTER ALL. TIMING FOR SRN UT IS SIMILAR AS
FRONT IS FORECAST TO BE FAIRLY N-S ORIENTED.

MODEL QPF IS EVEN A BIT LOWER THAN DAYTIME RUNS AND SUSPECT DURATION
IS WHAT WILL BE THE LIMITING FACTOR. WE SHOULD STILL GET A SOLID
ADVISORY EVENT WITH LOCAL WARNING LEVEL AMOUNTS OUT OF THIS SYSTEM
BY FRI NIGHT. DEEP UNIDIRECTIONAL NORTHWEST FLOW AND INSTABILITY UP
TO 500MB FRI EVE IN THE COLD AIRMASS COULD ALLOW A LAKE BAND TO
DEVELOP AND THIS WILL NEED TO BE WATCHED.

NOT MUCH OF A BREAK BETWEEN SYSTEMS SAT BEFORE THE NEXT SHORT WAVE
ARRIVES ON WNW FLOW ALOFT SUN MORNING. THIS SYSTEM IS FORECAST TO
HAVE A STRONG JET AND COULD BRING SIGNIFICANT SNOWS TO THE NRN MTNS
AND LOCALLY TO THE NRN VALLEYS INTO MON. A LOW AMPLITUDE ALMOST ZONAL
FLOW FOLLOWS FOR MON AND GFS WAS SHOWING A SURFACE BOUNDARY STALLED
ACROSS NRN UT...SO MORE SNOW FOR MON...THEN A STRONG COLD WAVE IS
FORECAST FOR TUE...BRINGING EVEN MORE SNOW. THE SOUTH WILL WONT GET
MUCH SUN THRU MON BUT THE TUE TROF SHOULD IMPACT THE WHOLE FORECAST
AREA AGAIN.

FOR NOW...CURRENT PACKAGE IN REASONABLE SHAPE AND NO UPDATES
PLANNED.

&&

.AVIATION...BETWEEN 16 AND 17Z THURSDAY AT THE SLC TERMINAL WINDS
WILL INCREASE FROM THE SOUTH TO SUSTAINED SPEEDS OF 20 TO 25 MPH
WITH GUST POTENTIAL TO NEAR 40 MPH IN THE AFTERNOON THROUGH THE
EVENING. THERE IS A 30 PERCENT CHANCE OF WIND GUSTING TO 50 MPH IN
THE EVENING. A COLD FRONT WILL ARRIVE AT SLC TERMINAL FRIDAY MORNING
AND WILL BE ACCOMPANIED BY SNOW.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.

&&

WILENSKY/STRUTHWOLF

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 4:08 AM MSTHigh Wind WarningSLC16 hr
Feb 22, 4:24 AM MSTWinter Storm WatchSLC13 hr
Feb 22, 4:58 PM MSTHeavy Snow WarningSLC34 hr
Feb 22, 4:58 PM MSTSnow AdvisorySLC23 hr
Feb 22, 4:58 PM MSTWinter Storm WarningSLC34 hr

Nearby

Wind Advisories in Utah, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.